# SDR SIMA20120801010

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 29,821 hours, 27,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523511401
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND FRAME 68 GOUGED AT STRINGER 1L.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED FRAME IAW AEA EO EM-53MR-2013.  AIRCRAFT RETURNED TO SERVICE.
